Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bruising and hard lump under skin after blood test, discomfort when moving arm

I had blood taken on Wednesday afternoon. My G.P. is testing for glucose , liver screening, calcium , blood count and other things. A couple of hours after the injection , I noticed slight bruising and a hard lump under the skin where the needle went in. Since then, the bruising is approx 4 inches around and I did noticed slight discomfort when moving my arm . Although 3 days later the pain seems to be getting worse. When I fully flex my arm or move my fingers I get pain radiating from my hand up into my left arm pit, plus the arm had felt numb at times. Any suggestions please?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
the bruising must have been loss of blood on the site of injection nothing to worry about, if you still feel the lump please apply the ice and keep your hand elevated. apply ice 3-4 times a day for 7 to 8 miutes, it should do the trick... if not please visit your GP as soon as possible for further diagnosis
Answered: Tue, 8 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor